# SDR DALA2017022101419

- Difficulty date: February 18, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 56,010 hours, 22,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 727-727g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BAY FLOOR SUPPORT HAS NUMEROUS AREAS OF CORROSION FROM BS 727 TO 727G, STRINGER 25L.  MAINTENANCE    REPLACEDTHE FLOOR SUPPORT IAW SRM 53-00-53 REPAIR 5.
